# SDR AALA201810049014

- Difficulty date: August 29, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR FORWARD ATTACHMENT HINGE FITTING ON THE KEEL BEAM AT FRAME 42.  REPLACED THE HINGE FITTING IAW EA 285074.
